# SDR QXEA0102008

- Difficulty date: November 19, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 11905 RT COLD SLEEVE REPAIR PLATE HAS 10/32 SCREW CHAFE DAMAGE AT .023 DEEP.  REPAIRED IAW HORIZON AIR EA 4-53-1523.
